# SDR 2006FA0000500

- Difficulty date: April 28, 2006
- Submitted: May 17, 2006
- Operation: General aviation
- Aircraft: N88237
- Make and model: Bbavia 7GCBC
- Aircraft serial: 74474
- Engine: Lyc O320*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 271L
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WING RECOVER, FOUND LT WING FRONT SPAR WITH A CRACK ORIGINATING AT THE BUTT END, FOLLOWING THE WOOD GRAIN OB THROUGH UPPER ATTACH BRACKET HOLES AND EXTENDING APPROXIMATELY 1 INCH PAST IB MOST FUEL TANK SUPPORT BRACKET, UPPER HOLE.  NO EVIDENCE OF CRACKS IN BUTT ENG SPAR DOUBLERS.  TOTAL LENGTH OF CRACK APPROX 8.3750 INCHES.  NO RECOMMENDATION FOR CAUSE OR RECURRENCE.  (K)
